MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC VA-LCP; SCREW, FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC VA-LCP; SCREW, FIXATION,BONE
Model Number 02.118.402
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Patient age & weight not provided for reporting.The 510k: this report is for unknown screws: locking, lot number are unknown; udi number is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during initial open reduction of internal fixation ankle procedure on (b)(6) 2018, unknown quantity of unknown 2.7 mm va locking screws were not locking in few of the distal holes in distal fibular plate.These holes in the plate were kept empty and procedure was completed successfully without any delay.Patient outcome is reported as stable.This complaint involves one devices this report is 1 of 1 for (b)(4).

Brand Name
VA-LCP
Common Device Name
SCREW, FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7250005
Report Number2939274-2018-50544
Device Sequence Number16738715
Product Code HWC
UDI-Device Identifier10886982038821
UDI-Public(01)10886982038821(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.402
Device Catalogue Number02118402
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2018
Initial Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR